# SDR C2XA10TY023

- Difficulty date: February 5, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 19,211 hours, 10,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Part serial: PT5498
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ON 3BC SEAT PARTITION IS INOP.  REMOVED AND REPLACED INVERTER IAW EMB 33-15-02.  OPS CHECK GOOD, AIRCRAFT RELEASED AND RETURNED TO SERVICE.
